# SDR CA140227004

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,489 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: AE701001G0562
- Condition: Clogged
- Location: Fuel
- Part time: 2,220 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 300 HR INSPECTION, THE ENGINE DRIVEN FUEL PUMP INLET FILTER WAS REMOVED IAW MM.  A LARGE PIECE OF RUBBER WAS FOUND IN THE FILTER THAT WAS BLOCKING APPROXIMATELY 66 PERCENT OF THE FILTER.  MAINTENANCE CHECKED THE HOSE BETWEEN THE ENGINE AND FIREWALL AND FOUND THAT THE FIREWALL END OF THE HOSE HAD A PIECE OF RUBBER COVERING OVER 50 PERCENT OF THE INTERNAL DIAMETER OF THE HOSE.  IT WOULD APPEAR THAT THE INTERNAL RUBBER HAD BEEN CUT DURING THE MFG OF THE HOSE.  THE HOSE WAS MFG IN APRIL OF 2011 SPECIFICALLY FOR THE ENGINE.  AN INSPECTION OF ANOTHER HOSE FROM THE SAME BATCH IS UNDERWAY AND ANY FAULTS WILL BE REPORTED.
